Open Access
September, 1954 Confidence Bands for Polynomial Curves
Paul G. Hoel
Ann. Math. Statist. 25(3): 534-542 (September, 1954). DOI: 10.1214/aoms/1177728721


A method is given for constructing confidence bands for polynomial growth-type curves. The method assumes that the mean population size can be expressed as a polynomial in time and that the generalized $T$ function for the mean values of the observations at fixed time points possesses a known and parameter-free distribution. Independence between observations at various times is not assumed. The method yields only a lower bound for the confidence coefficient.


Download Citation

Paul G. Hoel. "Confidence Bands for Polynomial Curves." Ann. Math. Statist. 25 (3) 534 - 542, September, 1954.


Published: September, 1954
First available in Project Euclid: 28 April 2007

zbMATH: 0056.37901
MathSciNet: MR63633
Digital Object Identifier: 10.1214/aoms/1177728721

Rights: Copyright © 1954 Institute of Mathematical Statistics

Vol.25 • No. 3 • September, 1954
Back to Top